# SDR 29GA34621020414

- Difficulty date: February 4, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N346AG
- Make and model: Saab 340B
- Aircraft serial: 340446
- Aircraft time: 30,412 hours, 34,288 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED SMOKE COMING FROM THE BACK OF THE ACFT, APPROXIMATELY 10 SECONDS FROM LANDING.  TROUBLESHOT COOLING SYSTEM, OPENED FLOOR BOARDS, INSPECTED SUP AIR CONDITION BELT AND MOTOR, NO DEFECTS NOTED.  INSPECTED LT AND RT AIR CYCLE MACHINE ASSEMBLY PACKS, OIL AND BLOWER ASSEMBLY.  TAXIED AIRCRAFT WITH CREW OPS CHECK SUP AIR SYSTEM AND AIR CYCLE MACHINE SYSTEMS, COULD NOT DUPLICATE.  OPS CHECK GOOD.
